# SDR ULXR2009080483136

- Difficulty date: August 4, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Aircraft: N303FD
- Make and model: Agusta AW139
- Aircraft serial: 41012
- Aircraft time: 258 hours
- Engine: Pwc PT6C67C
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part serial: 1338
- Condition: Malfunctioned
- Location: Ahru
- Part time: 238 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CAS MESSAGE INTERMITTANTLY ILLUMINATED: NR 1 AHRS FAIL, NR 1 AP FAIL, AFCS DEGRADED, AVIONICS FAIL. REPLACEMENT OF AHRU CORRECTED THE SQUAWK.
